# SDR MASA2011031402140

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,220 hours, 24,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Part number: 601R389791
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUT OF RIG.  MX R2 UPPER & LOWER ROD ARM ASSY AND RIGGED DOOR.
